Review: Makoto Namba, Families of meromorphic functions on compact Riemann surfaces
Gunning, Robert C.
Bull. Amer. Math. Soc. (N.S.), Tome 4 (1981) no. 1, p. 353-357 / Harvested from Project Euclid
Publié le : 1981-05-14
Classification: 
@article{1183548127,
     author = {Gunning, Robert C.},
     title = {Review: Makoto Namba, Families of meromorphic functions on compact Riemann surfaces},
     journal = {Bull. Amer. Math. Soc. (N.S.)},
     volume = {4},
     number = {1},
     year = {1981},
     pages = { 353-357},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183548127}
}
Gunning, Robert C. Review: Makoto Namba, Families of meromorphic functions on compact Riemann surfaces. Bull. Amer. Math. Soc. (N.S.), Tome 4 (1981) no. 1, pp.  353-357. http://gdmltest.u-ga.fr/item/1183548127/